# SDR SIMA2018052120003

- Difficulty date: May 20, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 31,692 hours, 26,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14004213611
- Condition: Cracked
- Location: Frames 45-50
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LT OMEGA BEAM OTBD SUPPORT BETWEEN FRAMES 47 AND 48.   CUT THE LT OMEGA OTBD SUPPORT IAW SRM 53-23-02.  PERFORMED HFEC INSPECTION ALONG THE CUT LINE IAW NDTM 51-00-00-916-803 A, NO DEFECTS NOTED.  LOCATED, DRILLED, AND ALODINED A REPAIR IAW SRM 51-20-03, 53-23-02, AND CPM 51-21-04.  INSTALLED THE REPAIR IAW SRM 53-23-02, AND SRM 51-40-02.
